# SDR SIMA200429201

- Difficulty date: October 13, 2004
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Part serial: 1131
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3302 - CREW REPORTED ALL EMERGENCY LIGHTS AFT OF ROW 9 TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A BATTERY PACK IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
